It is exacly two weeks since I had my botox done. By the fourth day my brows were etremely raised up. On day seven I went back to the doctor to have him look at it. He touched it up. For whatever reason the procedure itself was very painful. I could hear and feel the needle going in. Not like the first time. I still have a headache and my side temples are killing me. Now my eyebrow and eyelids completly drooped. I have no eyelids what so ever. What coild be done at this point?
First Eyebrows Were Raised Now I Have No Eyelids?
Doctor Answers 13
Eyebrows raised and then dropped with the eyelids after Botox...
Apraclonidine eye-drops may help a little for the eye-LID droop. Be sure your prescribing physician discusses all the potential side-effects of the drops, such as "adrenaline-like" symptoms like anxiety or heart pounding; you may also experience eye irritation, eye dryness, and eye pain, amongst other symptoms. If these symptoms occur, you will likely need to take some lubricating eye drops, lower the dose, switch the eye-drops, or stop the drops altogether...
The best thing at this point is to wait for the full effects of the Botox to wear off.
I would encourage you to seek the services of an experienced physician injector. I think the key lies in truly understanding the anatomy of the injected area, and more importantly the variability in the anatomy between patients -- for brows, the forehead, and anywhere else you plan on receiving a Botox injection. This includes having a firm understanding of the origin, insertion, and action of each muscle that will be injected, the thickness of each muscle targeted, and the patient variability therein. As an aesthetic-trained plastic surgeon, I am intrinsically biased since I operate in the area for browlifts and facelifts, and have a unique perspective to the muscle anatomy since I commonly dissect under the skin and see the actual muscles themselves. For me, this helps guide where to inject and where not to. However, with that said, I know many Dermatologists who know the anatomy well despite not operating in that area, and get great results.
Have a question? Ask a doctor
Botox can be used to lift or lower the eyebrows
Botox when used in the glabellar region of the forehead between the eyebrows and at the outer tails of the eyebrows can help lift the forehead as these are the depressor muscles. If there is too much lift, then relaxing the forehead muscle above the lifted areas can help bring them down but it is doubtful that more botox in the depressors can help raise them if they were lowered too much. Allowing time to bring everything back to normal might be the best scenario although frustrating.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs.
Thanks for your question.
From your description is sounds as if you may have had too much Botox placed centrally at your initial visit without enough over the lateral frontalis which resulted in your elevated brows laterally. Your second treatment then resulted in the addition of too much or too low of placement of Botox which has resulted in brow ptosis. I recommend that you return to your provider for a full assessment of your condition and your concerns. The good news is that it will not be permanent and should resolve fully in 3-4 months.
Jacque P. LeBeau, MD
You might also like...
Drooping Eyelids After Botox
Without seeing what the results are at this point in a picture, it is hard to make a proper assessment of your concerns. With what you have described it sounds like the best action would be to first make an appointment with the physician who performed the injection so you can address your concerns. Secondly it sounds like you may have had a little too much Botox injected. It would probably be in your best interest to allow this treatment to run its course and completely wear away before trying to have any more Botox injected. “Dr. D”
Perhaps you received too much botox
Thank you for the question. Eyebrows that are too low after botox to the forehead can be a result of either too much botox, too low (close to the eyebrow), or a combination of both. The good news is that botox is temporary and it will wear off.
Droopy Eyelids After Botox
I generally wait 2 weeks for neuromodulators to take full effect, before making any corrections or adding more, as the effects from the original injection may not have fully taken effect yet. It sounds like too much may have been added to the forehead muscle to try to counteract the high eyebrow that had formed. You should go back to your provider and see if any can be put at the tail of the brow to possibly elevate the brow and counteract the drop you have. Good luck!
Botox and eyelid droop
It is very difficult to answer your question without seeing you in person or at least viewing pictures of what you are describing. It sounds like you're dealing with a potential side effect of too much Botox injected either in your forehead or brow area. Follow up with your provider, but it could be that you'll have to wait out the treatment and allow it to wear off.
Based on your description you are having a side effect from the Botox.
This side effect should disappear when the Botox wears off.
As it appears that this is not affecting your vision at this time suggest no further treatment as the Botox will wear off.
Since you are having this side effect it is best to discuss it with your treating physician. Your physician can decide whether you should have further evaluation to rule out any other possible causes for this.
Botox and cocked eyebrows
Aubreyrose, I hope this will not discourage you from trying Botox again. You didn't mention your age and I can't assess how much lateral brow mobility you have. As we age, our lateral brow start getting very mobile and are at risk of showing adverse reactions if the forehead is under or over Botoxed. Your initial 'Dr. Spock' look is when the frontalis muscle(the big forhead sheet of muscle) is treated in the middle but not laterally. The remaining muscle not treated then becomes very active( we call it 'recruits') and you get the raised brow and pleated forehead above the brow. It can happen, but it only takes a couple of units of Botox to be placed into that pleating to relax the muscle and remove the pleating. If it is overdone, the entire forehead and lateral brow weaken and the entire forehead comes down as a unit and you lose the arch of the brow as well as feeling as if the entire forehead is hanging heavy.
The pain you experienced on the second visit is one of two things: either where a small cutaneous nerve was nicked by the needle or the needle was inserted so deeply that it nicked the lining of the bone. Both hurt. Usually with the second event most people say they hear the 'crunch' Rest assured, both will go away. Ice the area to keep swelling down and don't be reluctant to take some Motrin or Aleve for a couple of days. It sounds as if there isn't too much room left if being able to inject more to even things out, so I think you need to let the tincture of time do its magic. Fortunately, the adverse reactions seem to recover faster than the desired Botox effects. Hang in there!
Botox takes two weeks to fully work (Dysport one week). Try to wait before fixing any unevenness.
Sounds like you had too much Botox in the central part of your forehead compared to the outer edges and your doctor added some in the lateral forehead area to even out the brow line. The pain you felt could be the tenderness that can sometimes occur when a small nerve fiber is inadvertently poked with the needle. This is generally annoying but not dangerous. What we don't know is how much additional Botox your doctor put in, where exactly it was placed, and how much you had overall including the first injection. The Botox you first got had not yet fully kicked in, so it could be that the two treatments together gave you much more effect than you realized you were going to get with the additional. This will all eventually wear off, and usually does soften after the first 3 to 4 weeks. If you wait at least two weeks after the second treatment, and see your doctor, he may be able to add some BENEATH the brow line (crow's feet, glabella area) to allow the brows to float upward so there is less of a heavy, downward feeling. But this may not work totally by itself. It may be a case of having to wait until it's all fully worn off. Good luck to you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.